# SDR SWIA202162910

- Difficulty date: October 7, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK 2-1 HAS EVIDENCE OF CORROSION AND DETERIORATION OF PROTECTIVE COATING    (C-CHECK RO 11-27-21)   BLENDED LH SLAT TRACK 2-1 IN LIMITS REF REO 670-57-42-1230 REV.-- DATED 2021-11-03 ALL STEPS COMPLETED. RIG AND OPS CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
